# SDR ASOA2015090513824

- Difficulty date: September 5, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL PIN IN PAX DOOR HINGE PIN HAS MIGRATED AND GOUGED.  THE PIANO HINGE ON THE FUSELAGE SIDE.  COMPLIED WITH EC/TC, REO 601R-53-21-814.
